MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA+; POUCH, COLOSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA+; POUCH, COLOSTOMY
Model Number 416419
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Codes Abrasion (1689); Hemorrhage/Blood Loss/Bleeding (1888); Pressure Sore/Ulcer (2326); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 9 of 10.Based on the available information, this event is deemed to be a reportable malfunction.Photograph, video and/or physical sample evaluation: no photographs associated with this case were received and no unused return sample was expected.Batch record revision results: lot 4h01524 was manufactured 07/aug/2024, in aps 1 auto line, with a total of (b)(4) market units (mkus).The complaints investigator performed a batch record review on 15/nov/2024, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) 1703525 and manufacturing order (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.Historical complaints review: on 15/nov/2024, complaints investigator ran a query in database in order to verify the complaints reported for the 4h01524 lot for the malfunction ¿pouch materials in contact with skin are too rough or sharp (includes tap, filter, filter cover label, invisiclose fasteners, pursing strips, tail clip/closure, drainage adaptors)¿ defect and no additional complaint was identified.Historical nonconformance review: on 15/nov/2024, complaints investigator ran a query in database looking for any in process nonconformance / corrective action / preventive actions (capa) (s) associated to the malfunction ¿pouch materials in contact with skin are too rough or sharp (includes tap, filter, filter cover label, invisiclose fasteners, pursing strips, tail clip/closure, drainage adaptors)¿ defect for the lot number 4h01524 and as result, no nonconformance / corrective action / preventive actions (capa) (s) for this malfunction code were generated during the manufacturing process of the referenced lot.Defect rate analysis: there have only been 10 defective parts confirmed to date from a lot size of (b)(4) products.This represents a defect rate of only (b)(4), which is well within an appropriate acceptable quality level (aql) for this defect which should be (b)(4) based on our process instruction (pi).In addition, all of the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of (b)(4).To date, it is well within our accepted acceptable quality level (aql) level for this type of failure mode or defect.Conclusions: as no photographs or samples were available for this complaint issue, it was not possible to confirm the issue reported.A batch record review was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092 and manufacturing site: 9618003.
 
Event or Problem Description
The end user reported that the tail closure (sharp corner edge of outlet strip) caused rubbing on the right leg/foot.The area got sore leading to irritation and small amount of bleeding that stopped with pressure, she compared to "skinning her leg such as with a fall".She used a prescription medication clobetasol propionate that was prescribed for a different indication to treat it.The consumer is a newer user and denied any visible defect to the outlet strip.She stated that all pouches in the box were affected with irritation occurring within the first day of use.No photo is available at this time.

Brand Name
NATURA+
Common Device Name
POUCH, COLOSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key20731706
Report Number9618003-2024-04145
Device Sequence Number8370073
Product Code EZQ
UDI-Device Identifier00768455188109
UDI-Public00768455188109
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number416419
Device Lot Number4H01524
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale